MathSciNet Relay Station
MathSciNet bibliographic data
MR2718516 (2011h:41024) 41A36 (40A35)
Edely, Osama H. H.; Mohiuddine, S. A.; Noman, Abdullah K. Korovkin type approximation theorems obtained through generalized statistical convergence. Appl. Math. Lett. 23 (2010), no. 11, 1382–1387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement